Top answers from doctors based on your search:
Disclaimer

symptoms and side effects from tics

A 45-year-old member asked:
Dr. Chad Rudnick
9 years experience Pediatrics
Depends greatly: the side effects of any drug treatment depends greatly on which drug is being used as well as who is taking it. Side effects vary from person to perso ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 47-year-old member asked:
Dr. Nela Cordero
53 years experience Pediatrics
MOTOR TICS RX: There are no specific rx. Anticholinergic rx causes weight gain. Clonidine will cause fatigue and hypotension.Opiods and benzodiaxepines addiction, wh ... Read More
A 34-year-old member asked:
Dr. Cindy Juster
35 years experience Pediatrics
Talk to your Dr.: No medication is completely without risk of side effects, unfortunately. However, if your side effects are intolerable, please talk to your doctor. ... Read More
1
1 thank
A 39-year-old member asked:
Dr. Guillermo Philipps
14 years experience Pediatric Neurology
Discuss with doctor: Many of the stimulant medications can exacerbate tics. Some of the other medications used for adhd also treat tics. It is important to discuss with ... Read More
3
3 thanks
A 31-year-old member asked:
Dr. Carla Enriquez
49 years experience Pediatrics
No: Tics can be worsened or brought out by medications, but are not then called tourette's syndrome (ts). Ts is present before any medications are used. ... Read More
A 20-year-old male asked:
Dr. Christine Forest
25 years experience Psychiatry
Well tolerated : At this dose, you should not experience too many side effects. Usually, light sleepiness could hapen. It may slow down your reflexes so it's not a g ... Read More
2
2 thanks
A 24-year-old female asked:
Dr. James Ferguson
45 years experience Pediatrics
Not online issue: Complex mental health conditions require in person long term interactive treatment. They are not responsive to a cookbook approach or second guessing. ... Read More
A 37-year-old member asked:
Dr. Bartholomew Vereb
15 years experience Psychiatry
Likely not: One year is a very long time. This is probably a red herring.
1
1 comment
A 44-year-old female asked:
Dr. James Chu
Dr. James Chu answered
24 years experience Endocrinology
Multiple effects: A truly non-functioning thyroid with almost no thyroid hormone synthesis will show many symptoms: most commonly dry hair/nails/skin, mental slowing, l ... Read More
5
5 thanks
A 43-year-old male asked:
Dr. Claude Parola
39 years experience Internal Medicine
Hyper/hypothyroidism: Hyperthyroidism= palpitation, diarrhea, feeling hot all the times, weight loss, nervousness, exospthalmos ( bulging out of eye balls) hypothyroidis ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month